# SDR ASAA2023080344402

- Difficulty date: August 3, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 56,195 hours, 16,784 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400010380
- Part serial: DD4559604
- Condition: Corroded
- Location: #1 Engine
- Part time: 58,652 hours, 24,969 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#19 BLADE #1 ENG IS PITTED IN AREA H, PLATFORM SEAL RUB AREA, OUT OF LIMITS. GROUNDED - YES. REPLACED #7 AND 19 FAN BLADES REF AMM 72-21-02 AND T/C 78472010.
